# SDR FDEA201311052729

- Difficulty date: November 5, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,283 hours, 21,037 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N10051
- Part serial: E126
- Condition: Inoperative
- Location: Uplock
- Part time: 25 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, GEAR DISAGREE EICAS LIGHT WITH NO NOSE GEAR GREEN LIGHT.  EXECUTED MISSED APPROACH AND ACCOMPLISHED QRH PROCEDURES TO LAND WITH ALL THREE GEAR EXTENDED.  FOUND UPLOCK ACTUATOR NOT RELEASING AND NOT ALLOWING GEAR TO EXTEND NORMALLY.     FOUND NO HYD PRESSURE ON ONE SIDE OF NLG LOCK ACTUATOR.  R & R NLG LOCK ACTUATOR IAW AMM 32-34-02-4.  PERFORMED TEST FOR NLG IAW AMM 32-34-00-5.  OPS AND LEAK CHECKED GOOD.
